How are you? Some pain relievers such as NSAIDs may have abdominal pains as side effect because they can interact with your gastric processes. Try to avoid taking too much over-the-counter pain reliever because this may also cause rebound headaches. Ice pack and identification of triggers (using the headache/migraine tracker of medhelp) may provide relief. Knowing the triggers (food, weather climate, etc) will help in migraine prevention. If it still persists, you may need to have this evaluated further for proper management. Your medical history and complete physical examiantion will help determine the underlying cause. Take care and regards.
I used paracetamol and diclofenac as painrelievers.Could they be the causes of my headaches?My homeplace is a cold place but last december I moved to where I am now and the sun is scorching hot.can this be the cause?and if so,why has it taken two months since i moved in for me to fill the effects?lastly,can the omeprazole drugs help stop my epidermal pains or what other drugs should i use for this?Thanks again in advance.